# SDR USAA2013123100002

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 71,966 hours, 27,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480020342
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CRACK IN FWD LT SHEAR PLATE BETWEEN FR 68 TO FR 69, Z 500 & BETWEEN Y 1270 TO Y 1450.  REPLACED FWD LT SHEAR PLATE BETWEEN FR 68 TO FR 69, Z 500 & BETWEEN Y 1270 TO Y 1450 IAW A320 SRM 51-42-11 & DRAWING D53480020.
